Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 401507

Inverse sequences and absolute co-extensors


Ivanšić, Ivan; Rubin, Lenny R.
Inverse sequences and absolute co-extensors // Bulletin of the Polish Academy of Sciences Mathematics, 55 (2007), 3; 243-259 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 401507 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Inverse sequences and absolute co-extensors

Autori
Ivanšić, Ivan ; Rubin, Lenny R.

Izvornik
Bulletin of the Polish Academy of Sciences Mathematics (0239-7269) 55 (2007), 3; 243-259

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
stratifiable spaces; semi-sequence; absolute (co-)extensor

Sažetak
Suppose that K is a CW-complex, _X_ is an inverse sequence of stratifiable spaces, and X=lim(_X_). Using the concept of semi-sequence, we shall provide a necessary and sufficient condition for X to be an absolute co-extensor for K in terms of the inverse sequence _X_ and without recourse to any specific properties of its limit. To say that X is an absolute co-extensor for K is the same as saying that K is an absolute extensor for X, i.e., that each map f: A --> K from a closed subset A of X extends to a map F: X --> K. In case K is a polyhedron |K|_{;CW}; (the set |K| with the weak topology CW), then we will determine a similar characterization that takes into account the simplicial structure of K.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037-0372791-2802 - Teorija dimenzije i oblika (Sibe Mardešić, )

Ustanove
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Profili:

Avatar Url Ivan Ivanšić (autor)

Citiraj ovu publikaciju

Ivanšić, Ivan; Rubin, Lenny R.
Inverse sequences and absolute co-extensors // Bulletin of the Polish Academy of Sciences Mathematics, 55 (2007), 3; 243-259 (međunarodna recenzija, članak, znanstveni)
Ivanšić, I. & Rubin, L. (2007) Inverse sequences and absolute co-extensors. Bulletin of the Polish Academy of Sciences Mathematics, 55 (3), 243-259.
@article{article, year = {2007}, pages = {243-259}, keywords = {stratifiable spaces, semi-sequence, absolute (co-)extensor}, journal = {Bulletin of the Polish Academy of Sciences Mathematics}, volume = {55}, number = {3}, issn = {0239-7269}, title = {Inverse sequences and absolute co-extensors}, keyword = {stratifiable spaces, semi-sequence, absolute (co-)extensor} }

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • SCI-EXP, SSCI i/ili A&HCI


Uključenost u ostale bibliografske baze podataka:


  • MathSciNet
  • Zentrallblatt für Mathematik/Mathematical Abstracts